Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


I have MRSA how do i know if my med. is working?
May 23, 2006

I was diagnosed with MRSA about a month ago following Breast Augmentation. I went almost 5 months before I convinced my plastic surgeon that something was wrong. He has cultured the sight 3 times now (before and after implant removal) and I've been on several different antibiotics. I am on Sulfameth/trimethoprim 800/160 right now and just about done with my prescription. He said he is 99% sure that this will take care of it and that I didn't need to see another doctor. I am scared that this is never going to go away. He miss diagnosed me 3 times before he cultured the sight. Do you think I should consult another doctor? Will this antibiotic work like he says? I have no side effects from it and feel better but still have pain in and around the sight of the infection when i stretch my arm. Will this pain always be there? Will MRSA deteriorate your muscle? Thanks so much for your time.

Response from Dr. Henry

This forum is exclusively for discussion of side effects related to HIV treatment.



Previous
2ND OPPINION
Next
cervical spine fusion surgery healing with hiv

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement